# SDR FOTR20180928032

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183N200345
- Condition: None
- Location: Left
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND ON LH ELEVATOR LOWER SURFACE, APPROX. 84" FROM OB END. INSPECT AND REPLACE IF FOUND TO BE A TEMPORARY REPAIR. ANNOTATE STATION LOCATIONS AND FINAL DIMENSIONS OF NEW REPAIR.
